Open Access
Translator Disclaimer
December, 2019 A Family of Group Divisible Designs with Arbitrary Block Sizes
Yu-pei Huang, Chia-an Liu, Yaotsu Chang, Chong-Dao Lee
Taiwanese J. Math. 23(6): 1291-1302 (December, 2019). DOI: 10.11650/tjm/190104

Abstract

Recently, a construction of group divisible designs (GDDs) derived from the decoding of quadratic residue (QR) codes was given. In this paper, we extend the idea to obtain a new family of GDDs, which is also involved with a well-known balanced incomplete block design (BIBD).

Citation

Download Citation

Yu-pei Huang. Chia-an Liu. Yaotsu Chang. Chong-Dao Lee. "A Family of Group Divisible Designs with Arbitrary Block Sizes." Taiwanese J. Math. 23 (6) 1291 - 1302, December, 2019. https://doi.org/10.11650/tjm/190104

Information

Received: 3 September 2018; Accepted: 11 January 2019; Published: December, 2019
First available in Project Euclid: 23 January 2019

zbMATH: 07142973
MathSciNet: MR4033545
Digital Object Identifier: 10.11650/tjm/190104

Subjects:
Primary: 05B05

Keywords: balanced incomplete block design (BIBD) , binary field , group divisible design (GDD)

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.23 • No. 6 • December, 2019
Back to Top